Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 697160, 7 pages
http://dx.doi.org/10.1155/2014/697160
Research Article

Estimates of Invariant Metrics on Pseudoconvex Domains of Finite Type in

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Indiana University East, Richmond, IN 47374, USA

Received 30 June 2014; Accepted 6 October 2014; Published 12 November 2014

Academic Editor: Sung G. Kim

Copyright © 2014 Sanghyun Cho and Young Hwan You. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Bedford and J. E. Fornaess, “Biholomorphic maps of weakly pseudoconvex domains,” Duke Mathematical Journal, vol. 45, no. 4, pp. 711–719, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Cho, “A lower bound on the Kobayashi metric near a point of finite type in Cn,” The Journal of Geometric Analysis, vol. 2, no. 4, pp. 317–325, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. Diederich and J. E. Fornaess, “Proper holomorphic maps onto pseudoconvex domains with real-analytic boundary,” Annals of Mathematics, vol. 110, no. 3, pp. 575–592, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. McNeal, “Lower bounds on the Bergman metric near a point of finite type,” Annals of Mathematics, vol. 136, no. 2, pp. 339–360, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. M. Range, “The Caratheodory metric and holomorphic maps on a class of weakly pseudoconvex domains,” Pacific Journal of Mathematics, vol. 78, no. 1, pp. 173–189, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. W. Catlin, “Estimates of invariant metrics on pseudoconvex domains of dimension two,” Mathematische Zeitschrift, vol. 200, no. 3, pp. 429–466, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. Cho, “Estimates of invariant metrics on some pseudoconvex domains in Cn,” Journal of the Korean Mathematical Society, vol. 32, no. 4, pp. 661–678, 1995. View at Google Scholar · View at MathSciNet
  8. G. Herbort, “On the invariant differential metrics near pseudoconvex boundary points where the Levi form has corank one,” Nagoya Mathematical Journal, vol. 130, pp. 25–54, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Cho, “Estimates of invariant metrics on pseudoconvex domains with comparable Levi form,” Journal of Mathematics of Kyoto University, vol. 42, no. 2, pp. 337–349, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. G. Herbort, “Invariant metrics and peak functions on pseudoconvex domains of homogeneous finite diagonal type,” Mathematische Zeitschrift, vol. 209, no. 2, pp. 223–243, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. D. Catlin, “Boundary invariants of pseudoconvex domains,” Annals of Mathematics, vol. 120, no. 3, pp. 529–586, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Y. Yu, “Peak functions on weakly pseudoconvex domains,” Indiana University Mathematics Journal, vol. 43, no. 4, pp. 1271–1295, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. You, “Necessary conditions for Hölder regularity gain of ̅ equation in C3,” submitted.
  14. S. Cho, “Extension of complex structures on weakly pseudoconvex compact complex manifolds with boundary,” Mathematische Zeitschrift, vol. 211, no. 1, pp. 105–119, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. K. T. Hahn, “Inequality between the Bergman metric and Carathéodory differential metric,” Proceedings of the American Mathematical Society, vol. 68, no. 2, pp. 193–194, 1978. View at Google Scholar · View at MathSciNet